advertisement
Question
Posted by: samantha | 2009-08-18

Periods

I have had 3 periods in the last 28 days while on the pill - Diane-
I' m not bloated &  don' t have any other symptons - I' m on day 8 of the packet and have been on thie pill for about 6 months. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No this is not normal. You should see your gynaecologist to see what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement